# SDR CA011126006

- Difficulty date: October 8, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Aircraft time: 23,639 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: 2431155A81
- Condition: Melted
- Location: Electrical Panel
- Part time: 25,277 hours, 33,157 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED EXTREME HEAT COMING FROM LT CIRCUIT BREAKER PANEL ASSOCIATED WITH GLOWING LIGHT COMING FROM UNDER PANEL. FEEDER WIRE 2431-155A8-1 AT BREAKER P2 (LT WING INSPECTION LIGHT) WAS FOUND WITH TERMINAL BURNED AND WIRE ISOLATION BURNED ON A LENTH OF 3 INCHES.
